Facebook Pixel
EmpowHER Guest
Q: 

what causes abdonminal cramps with light staining and spottiing after not having a period for months

By Anonymous March 5, 2017 - 4:30am
 
Rate This

Add a Comment1 Comments

Guide

Hi, Anon.

Thank you for your question.

It sounds as though it's possibly your period starting again. You may be in peri-menopause (depending on your age) or have irregular periods due to a hormonal imbalance. I would recommend seeing your doctor about this. Especially if it's been a while since your last checkup.

Helena

March 5, 2017 - 7:32am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!